# SDR AALA20040458

- Difficulty date: April 13, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY PATH SEAT MOUNTED LIGHTING AT SEAT 22DEF INOPERATIVE.  FOUND AREA WHERE LIGHT MODULE MOUNTS TO SEAT AND WIRING HARNESS RETAINING FIXTURE ARE DAMAGED.  SEAT NEEDS REPLACED.  SEAT NOT IN STOCK AT TPA.  PLACARD EMERGENCY ESCAPE PATH LIGHTING SYSTEM PER MEL 33-17, AUTHORITY 4-1313-C. REPLACED WIRE HARNESS AND SECURED TO SEAT FIXURE FOR EMERGENCY ESCAPE PATH LIGHTING AT SEAT 22DEF.  CLEARED MEL 04-1313-C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
